Advertisement

What should I do if I overdose on Dilantin-125?

If you take too much Dilantin-125, you may begin to feel confused, lethargic, or sleepy. You may have trouble controlling your muscle movements, begin to stagger, and have slow or slurred speech. Other symptoms can include: fever, twitching or involuntary movement of the eyeballs, swollen gums, and vomiting. If you suspect that you have taken an overdose of Dilantin, do not attempt to vomit. Call 911 or your local poison control center at 1-800-222-1222.

Continue Learning about Anticonvulsant

What are the side effects of valproic acid in people with dementia?
Sarah N. Mourra, MDSarah N. Mourra, MD
The side effects or adverse effects from valproic acid (Depakote) in people with dementia involve ra...
More Answers
What tests are required before taking anticonvulsants?
John Preston, PsyDJohn Preston, PsyD
Pretreatment laboratory tests are required for the anticonvulsants Depakote, Tegretol, and Trile...
More Answers
What anticonvulsants can help prevent migraine?
Donna Hill Howes, RNDonna Hill Howes, RN
Anticonvulsants are drugs used to treat seizures. Some of these are also effective for preventing mi...
More Answers
Is it safe to take anticonvulsants during pregnancy?
John Preston, PsyDJohn Preston, PsyD
There is a risk of birth defects when taking anticonvulsants during pregnancy (especially the first ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.